# SDR USAA030185

- Difficulty date: September 8, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,351 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .750 INCH, FUSELAGE SKIN FS 727D AT S23R.  INSTALLED DOUBLER PER EA 94676.  (M)
